MathSciNet Relay Station
MathSciNet bibliographic data
MR640947 46L35 (46L55)
Connes, A.; Jones, V. A ${\rm II}\sb{1}$ factor with two nonconjugate Cartan subalgebras. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 2, 211–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement